# SDR MASA2020051410065

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 23,708 hours, 20,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH O/W AFT EMER EXIT SIGN LIGHT INOP- CHARGED BATTERIES
